# SDR VNAA9809026

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 1060K
- Condition: Swapped
- Location: Rt Engine
- Part time: 70,518 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A RIGHT HAND FUEL FEED TEMPERATURE WARNING INDICATION ILLUMINATED, DURING THE CLIMBOUT PHASE OF THE FLIGHT.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED.  MAINTENANCE INSPECTED AND SWAPPED THE FUEL FEED TEMPERATURE SENSORS FROM RIGHT TO LEFT, IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-31-06.  OPERATIONAL AND LEAK CHECKS WERE CARRIED OUT, THEN  A FUNCTIONAL VERIFICATION FLIGHT WAS CONDUCTED WITH SATISFACTORY RESULTS.  THE AIRCRAFT WAS RELEASED FROM MAINTENANCE AFTER THE VERIFICATION FLIGHT.
